12 Publications

Mark all

[12]
2018 | Journal Article | IST-REx-ID: 446 | OA
Frank R, Nam P, Van Den Bosch H. 2018. The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory. Communications on Pure and Applied Mathematics. 71(3), 577–614.
View | DOI | Download Preprint (ext.) | arXiv
 
[11]
2017 | Journal Article | IST-REx-ID: 739 | OA
Nam P, Napiórkowski MM. 2017. A note on the validity of Bogoliubov correction to mean field dynamics. Journal de Mathématiques Pures et Appliquées. 108(5), 662–688.
View | DOI | Download Submitted Version (ext.)
 
[10]
2017 | Journal Article | IST-REx-ID: 484 | OA
Nam P, Napiórkowski MM. 2017. Bogoliubov correction to the mean-field dynamics of interacting bosons. Advances in Theoretical and Mathematical Physics. 21(3), 683–738.
View | DOI | Download Submitted Version (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 632 | OA
Lewin M, Nam P, Rougerie N. 2017. A note on 2D focusing many boson systems. Proceedings of the American Mathematical Society. 145(6), 2441–2454.
View | DOI | Download Submitted Version (ext.)
 
[8]
2017 | Journal Article | IST-REx-ID: 1079 | OA
Nam P, Van Den Bosch H. 2017. Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges. Mathematical Physics, Analysis and Geometry. 20(2), 6.
View | DOI | Download Submitted Version (ext.)
 
[7]
2016 | Journal Article | IST-REx-ID: 1491 | OA
Lewin M, Nam P, Rougerie N. 2016. The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases. Transactions of the American Mathematical Society. 368(9), 6131–6157.
View | DOI | Download Submitted Version (ext.)
 
[6]
2016 | Journal Article | IST-REx-ID: 1545 | OA
Nam P, Napiórkowski MM, Solovej J. 2016. Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations. Journal of Functional Analysis. 270(11), 4340–4368.
View | DOI | Download Submitted Version (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1622 | OA
Lundholm D, Nam P, Portmann F. 2016. Fractional Hardy–Lieb–Thirring and related Inequalities for interacting systems. Archive for Rational Mechanics and Analysis. 219(3), 1343–1382.
View | DOI | Download Submitted Version (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1143 | OA
Nam P, Rougerie N, Seiringer R. 2016. Ground states of large bosonic systems: The gross Pitaevskii limit revisited. Analysis and PDE. 9(2), 459–485.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1267 | OA
Frank R, Killip R, Nam P. 2016. Nonexistence of large nuclei in the liquid drop model. Letters in Mathematical Physics. 106(8), 1033–1036.
View | Files available | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 2085 | OA
Nam P, Seiringer R. 2015. Collective excitations of Bose gases in the mean-field regime. Archive for Rational Mechanics and Analysis. 215(2), 381–417.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 473 | OA
Lewin M, Nam P, Rougerie N. 2015. Derivation of nonlinear gibbs measures from many-body quantum mechanics. Journal de l’Ecole Polytechnique - Mathematiques. 2, 65–115.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

12 Publications

Mark all

[12]
2018 | Journal Article | IST-REx-ID: 446 | OA
Frank R, Nam P, Van Den Bosch H. 2018. The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory. Communications on Pure and Applied Mathematics. 71(3), 577–614.
View | DOI | Download Preprint (ext.) | arXiv
 
[11]
2017 | Journal Article | IST-REx-ID: 739 | OA
Nam P, Napiórkowski MM. 2017. A note on the validity of Bogoliubov correction to mean field dynamics. Journal de Mathématiques Pures et Appliquées. 108(5), 662–688.
View | DOI | Download Submitted Version (ext.)
 
[10]
2017 | Journal Article | IST-REx-ID: 484 | OA
Nam P, Napiórkowski MM. 2017. Bogoliubov correction to the mean-field dynamics of interacting bosons. Advances in Theoretical and Mathematical Physics. 21(3), 683–738.
View | DOI | Download Submitted Version (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 632 | OA
Lewin M, Nam P, Rougerie N. 2017. A note on 2D focusing many boson systems. Proceedings of the American Mathematical Society. 145(6), 2441–2454.
View | DOI | Download Submitted Version (ext.)
 
[8]
2017 | Journal Article | IST-REx-ID: 1079 | OA
Nam P, Van Den Bosch H. 2017. Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges. Mathematical Physics, Analysis and Geometry. 20(2), 6.
View | DOI | Download Submitted Version (ext.)
 
[7]
2016 | Journal Article | IST-REx-ID: 1491 | OA
Lewin M, Nam P, Rougerie N. 2016. The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases. Transactions of the American Mathematical Society. 368(9), 6131–6157.
View | DOI | Download Submitted Version (ext.)
 
[6]
2016 | Journal Article | IST-REx-ID: 1545 | OA
Nam P, Napiórkowski MM, Solovej J. 2016. Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations. Journal of Functional Analysis. 270(11), 4340–4368.
View | DOI | Download Submitted Version (ext.)
 
[5]
2016 | Journal Article | IST-REx-ID: 1622 | OA
Lundholm D, Nam P, Portmann F. 2016. Fractional Hardy–Lieb–Thirring and related Inequalities for interacting systems. Archive for Rational Mechanics and Analysis. 219(3), 1343–1382.
View | DOI | Download Submitted Version (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1143 | OA
Nam P, Rougerie N, Seiringer R. 2016. Ground states of large bosonic systems: The gross Pitaevskii limit revisited. Analysis and PDE. 9(2), 459–485.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1267 | OA
Frank R, Killip R, Nam P. 2016. Nonexistence of large nuclei in the liquid drop model. Letters in Mathematical Physics. 106(8), 1033–1036.
View | Files available | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 2085 | OA
Nam P, Seiringer R. 2015. Collective excitations of Bose gases in the mean-field regime. Archive for Rational Mechanics and Analysis. 215(2), 381–417.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 473 | OA
Lewin M, Nam P, Rougerie N. 2015. Derivation of nonlinear gibbs measures from many-body quantum mechanics. Journal de l’Ecole Polytechnique - Mathematiques. 2, 65–115.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed